# SDR R61A20100421

- Difficulty date: August 30, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000144
- Aircraft time: 11,301 hours, 6,765 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Defective
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AT FL300 CABIN ALTITUDE WENT FROM 6.2-10.3 INTO THE RED AND RECEIVED PACK 2 FAIL.  CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD AT ABQ AND LANDED WITHOUT INCIDENT.  MAINTENANCE T/S PER EMB AMM TO PACK DUCT AT BELLOWS INOP, REPAIRED, AND OPS CHECK GOOD.  A/C WAS THEN RETURNED TO SERVICE.
